MAUDE Adverse Event Report: FUJIFILM CORPORATION ASPIRE CRISTALLE DIGITAL BREAST TOMOSYNTHESIS OPTION; DIGITAL BREAST TOMOSYNTHESIS MAMMOGRAPHY SYSTEM

FUJIFILM CORPORATION ASPIRE CRISTALLE DIGITAL BREAST TOMOSYNTHESIS OPTION; DIGITAL BREAST TOMOSYNTHESIS MAMMOGRAPHY SYSTEM
Model Number FDR MS-3500
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If any additional relevant information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
The customer reports that screenings conducted with the aspire cristalle digital breast tomosynthesis (dbt) option may be generating lower patient recall rates at their healthcare facility than expected.While the aspire cristalle product is functioning to specifications, further review is being conducted.There is no known death or serious injury associated with this event.This event is being reported in an abundance of caution.
 
Additional Manufacturer Narrative
Correction: initial manufacturer report was submitted with 30 jan 2019, but it should have been 23 feb 2019.Additional information: further review by a third-party independent assessment on 09 apr 2019 confirmed that there was no device malfunction associated with this complaint.If any additional relevant information becomes available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
ASPIRE CRISTALLE DIGITAL BREAST TOMOSYNTHESIS OPTION
Common Device Name
DIGITAL BREAST TOMOSYNTHESIS MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 00258 8538
JA  002588538
MDR Report Key8378399
Report Number3001722928-2019-00001
Device Sequence Number11120911
Product Code OTE
UDI-Device Identifier04547410297546
UDI-Public04547410297546
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFDR MS-3500
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer02/23/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1